|drug-related toxicity... How common is it?
Aug 18, 2007
I am wondering about what percent of people devolop drug-related toxicity? I am on Atripla for about 3 months.
| Response from Dr. Young
Thanks for your post.
The medications in Atripla, tenofovir,FTC and efavirenz are very well tolerated and well studied. The best clinical study to answer your question is the Gilead 934 study (published ini the New England Journal of Medicine). In this study 255 persons started tenofovir, FTC and efavirenz. Only 9 (3.5%) had to discontinue medications because of side effects in the first year.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- White Discharge After Nipple Biting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.